# SDR AALA20120526001

- Difficulty date: May 24, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N698AN
- Make and model: Boeing 757223
- Aircraft serial: 26980
- Aircraft time: 56,708 hours, 19,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS COVER ON EMERGENCY EXIT LIGHT IN FIRST CLASS GALLEY WILL NOT STAY ON.  REMOVED AND REPLACED LIGHT ASSEMBLY FOR EMERGENCY EXIT LIGHT IN FIRST CLASS GALLEY, OPS CHECK NORMAL.
